# SDR QXEA2019073100295

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00669
- Aircraft time: 6,056 hours, 3,718 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bumper
- Part number: 4114T30P03
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TO #2 ENGINE LPVIB WENT TO 4.0. CLIMBED TO 21K, RAN ENGINE VIB CKLST. VIB WOULD GO BELOW 4.0 BUT WOULD RETURN TO 4.0 WHEN THRUST LEVER WAS ADVANCED. ON DESENT ENGINE VIB WOULD BE BETWEEN 3.0 & 1.0 DEPENDING ON TLA. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W LMM 72-21-00 SP 097 PAR 5A-G 1-5I. PAR 5E &5F N/A. (#16 BUMPER WAS FOUND OUT OF CORRECT POSITION). CONT WITH N1 VIBE TROUBLESHOOTING, REF LMM 72-21-00 SP 097 STEPS 5G.5(J) THRU 5M. FOUND 5 BLADES (3,12,17,18,26) W/ P02 BUMPERS FAILED TORQUE CHECKS. REPLACED W/ P01, ALL BLADES SET TO P01 BUMPERS. BLADES PASS TORQUE CHECKS AND ROCKER TESTS. HIGHEST N1 VIBE LEVELS ARE 1.0. RII C/W FOR AFT & FWD SPINNER INSTALLATION ONLY. AIRCRAFT RETURNED TO SERVICE.
